# SDR SWIA200616649

- Difficulty date: April 25, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 847 hours, 551 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: 6225027101
- Part serial: 1WM5M
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AP TRIM IS LWD CAUTION MESSAGE IN FLIGHT.  REPLACED ELEVATOR SERVO ACTUATOR IAW MM 22-11-24.  OPERATIONAL CHECK NORMAL.
